# SDR UIEA2019042974052

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,157 hours, 18,737 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Miswired
- Location: L2 Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HEAT INOP(  PERFORMED FIM 30-41-00 TASK 804, FOUND PINS 6 & 4 MISS-WIRED AT WINDOW CONNECTOR PER WDM 30-41-00. RE-PINNED PINS 6 & 4. WINDOW HEAT L/H #2 AND #3 OPS CHECK NORMAL. PLACARDS REMOVED.  )
